# SDR AALA202203011446

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 27,615 hours, 11,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT AT SEAT ROW 25 IS INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
